# SDR USAA051049

- Difficulty date: August 24, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 41,152 hours, 41,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 13.80 BETWEEN STA 794.0 AND 847.0 CORRODED.  FABRICATED NEW FLOOR SUPPORT STRINGER AND INSTALLED PER TR 53-10-08 AND 51-10-02, DEFECT SIZE: LEVEL 1.
